# SDR IPXA2021060470179

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 34,901 hours, 23,708 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Nose
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG DECLARED-NO EQUIP USED - LANDING UNEVENTFUL.   DURING DESCENT THROUGH APPROX 15000 FT LOUD NOISE AND MULTIPLE EICAS MSG DISPLAYED DUE TO RADOME DAMAGE IAS DISAGREED AND LEFT SIDE AIR DATA SW ENGAGEDREMOVED NOSE RADOME PER MM 53 12 01 902 008 TAF 0558016 6-4-21/ INSTALLED NEW RADOME PER MM 53 12 01 902 0058 AND TESTED AIR DATA SYSTEM PER MM 34 12 00 0501 RETURNED CAPT AIR DATA SWITCH TO NORMAL.  EFF SOURCE REF IPC 53 12 01 01.
